# SDR MALA954748

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fs 116.56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE PILOTS INBOARD SEAT TRACK ATTACH POINT AT FS 116.56 TO BE CRACKED.  REPAIRS WERE COMPLETED BY STOP DRILLING THE CRACK AND INSTALLING A REPAIR DOUBLER IAW FAC LAR 95-MALA-306.  (M)
